# SDR 9JLA2021111130802

- Difficulty date: November 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 6,380 hours, 5,418 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 3033057
- Part serial: 1749
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT ENGINE ANTI-ICE "LO TEMP" ANNUNCIATOR CONTINUOUSLY FLICKERS WHILE IN USE. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THE LEFT ENGINE ANTI-ICING VALVE DEFECTIVE. THE VALVE WAS REMOVED AND AN OVERHAULED VALVE WAS INSTALLED. GROUND RUN, LEAK CHECKS AND OPERATIONAL CHECKS WERE SATISFACTORY.
